Childhood Diseases

Question
Posted by: Butterfly | 2010/02/05

Q.

Diarrhoea

Hi Doctor,

My three year old son has had a slight runny stomach for two days now. He has been diagnosed with Epilepsy. Can I give him Kaostatex, which we already have in the medicine cabinet?

If not, please advise what medicine would be good for him.

Thank you.

Expert's Reply

A.

Paediatrician

You can certainly use Kaostatex.Also make sure that he drinks enough and give him Rehidrat to drink if his diarrhoea continues.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.